| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
07/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient implanted with light adjustable lens on (b)(6) 2020.Site reported that patient had premature photopolymerization of the lens.The lens was explanted on (b)(6) 2020 and another lal was implanted.Rx sight's first awareness of the event was 7/23/2020.No additional information was provided.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned for evaluation.Inspection and evaluation of the lens confirmed the presence of a zone on the anterior surface of the lens which is indicative of premature photopolymerization.
Event or Problem Description
Patient implanted with light adjustable lens on (b)(6) 2020.Site reported that patient had premature photopolymerization of the lens.The lens was explanted on (b)(6) 2020 and another lal was implanted.Rx sight's first awareness of the event was 7/23/2020.No additional information was provided.